# SDR HEEA968809

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111400
- Condition: Defective
- Location: Radar Altimeter
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER UNRELIABLE.
